How to Lower a Dosage of Medication

Reducing or lowering a dosage of medication is usually very important for recovering patients. You might sustain side effects if your medication dosage is very high and conflicts with some other drug that you are already taking. Under these circumstances, it is highly vital to start to lower the dosage of a medication to provide you that little bit of comfort. In other cases, you can just wish to break free from a prescribed drug by lessening the amount of dosage you take. Tapering drug dosage provides you ease and a feeling of comfort and independence. There are several ways to lower dosage with good effect.

Instructions

  • 1

    Consult your doctor

    Get in touch with your medical examiner about how to start lowering off your medication drugs. It is significant that you talk to the physician as he can provide you with a routine to stick to. Your medical ingestion will lower slowly and safely by the right amount and will leave you medication free and with leave symptoms if you strictly follow the schedule. However, be ready if you face side effects or symptoms of withdrawal. Also remain in touch with the doctor at all times as he can help you through this tough time period. He can also amend the tapering procedure in order to contain the withdrawal symptoms and side effects if they get severe.

  • 2

    Get a pill splitter

    You need to purchase a pill splitter if required. They can assist you to lower medications effectively with much ease. You can also seek the help of a medicine dispenser. They let you categorize your medicines by the days and time of day they should be consumed. They are normally labelled through the whole week and have printed on the lids where you can open and place your drugs inside.

  • 3

    Follow the physician’s recommendation

    Lower the amount of drugs intake as recommended by your personal doctor. Strictly follow this schedule and do not try to taper down medicine in huge amounts in a small period of time to speed up the process. This will only result in further complications such as severe side effects, withdrawal and reactions like involuntary muscle movements or seizures. Psychiatric medications are very dangerous if lowered rapidly. Other than seizures, uncontrollable muscle twitching and movement, convulsions, cold turkey psychiatric drug withdrawal can also result in paranoia and hallucinations. Furthermore, they can also change your mindset completely.

Leave a Reply

Your email address will not be published. Required fields are marked *


five − = 2